# SDR DALA2024032003530

- Difficulty date: March 18, 2024
- Submitted: March 20, 2024
- Operation: Air carrier
- Aircraft: N16065
- Make and model: Boeing 767332
- Aircraft serial: 30199
- Aircraft time: 104,532 hours, 14,839 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Corroded
- Location: Apu Bay Left
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1606 THE APU LH DOOR (315AL) NO.2 FRAME FOUND CORROSION. CORRECTIVE ACTION: DAMAGED AREA REMOVED AND REPLACED THE FRAME AS PER B767-300 SRM 51-40-02. (0249879)
